Pacific Journal of Mathematics

On the intersection of regressive sets.

J. Barback and T. G. McLaughlin

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 19-35.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805983

Mathematical Reviews number (MathSciNet)
MR526664

Zentralblatt MATH identifier
0404.03034

Subjects
Primary: 03D50: Recursive equivalence types of sets and structures, isols

Citation

Barback, J.; McLaughlin, T. G. On the intersection of regressive sets. Pacific J. Math. 79 (1978), no. 1, 19--35. https://projecteuclid.org/euclid.pjm/1102805983


Export citation

References

  • [1] K. I. Appel, There exist two regressive sets whose intersectionis notregressive, J. Symbolic Logic, 32 (1967), 322-324.
  • [2] K. I. Appel and T. G. McLaughlin, On properties of regressive sets, Trans. Amer. Math. Soc, 115 (1965), 83-93.
  • [3] J. Barback, On the intersection of regressive sets, Notices Amer. Math. Soc, 22 (Feb. 1975), Abstract #721-E1.
  • [4] A. N. Degtev, Hypersimple sets with retraceable complements, Algebra i Logika, 10 (1971), 235-246. (Russian).
  • [5] J. C. E. Dekker, Infinite series of isols, Proc. Sympos. Pure Math., Vol. 5, Amer. Math. Soc, Providence, R. L, (1962), 77-96.
  • [6] J. C. E. Dekker, The minimum of two regressive isols, Math. Zeitschr., 83 (1964),345-366.
  • [7] J. C. E. Dekker and J. Myhill, Retraceable sets, Canad. J. Math., 1O (1958), 357-373.
  • [8] E. Ellentuck, Universal cosimple isols, Pacific J. Math., 42 (1972), 629-638.
  • [9] C. G. Jockusch, Jr., Semirecursivesets and positive reducibilitytTrans. Amer. Math. Soc, 131 (1968), 420-436.
  • [10] T. G. McLaughln, Trees and isols, Part I, Rocky Mountain J. Math., 5 (1975), 401-418.
  • [11] T. G. McLaughln,On retraceable sets with rapid growth, Proc Amer. Math. Soc, 40 (1973), 573-576.
  • [12] T. G. McLaughlin, A partial comparison of two conditions on the intersections of regressive sets, Archiv f. Math. Logik, 18 (1977), 159-167.